EconPapers    
Economics at your fingertips  
 

Nonparametric quantile regression with heavy-tailed and strongly dependent errors

Toshio Honda

Annals of the Institute of Statistical Mathematics, 2013, vol. 65, issue 1, 23-47

Abstract: We consider nonparametric estimation of the conditional qth quantile for stationary time series. We deal with stationary time series with strong time dependence and heavy tails under the setting of random design. We estimate the conditional qth quantile by local linear regression and investigate the asymptotic properties. It is shown that the asymptotic properties are affected by both the time dependence and the tail index of the errors. The results of a small simulation study are also given. Copyright The Institute of Statistical Mathematics, Tokyo 2013

Keywords: Conditional quantile; Random design; Check function; Local linear regression; Stable distribution; Linear process; Long-range dependence; Martingale central limit theorem (search for similar items in EconPapers)
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://hdl.handle.net/10.1007/s10463-012-0359-8 (text/html)
Access to full text is restricted to subscribers.

Related works:
Working Paper: Nonparametric Quantile Regression with Heavy-Tailed and Strongly Dependent Errors (2010) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:aistmt:v:65:y:2013:i:1:p:23-47

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10463/PS2

DOI: 10.1007/s10463-012-0359-8

Access Statistics for this article

Annals of the Institute of Statistical Mathematics is currently edited by Tomoyuki Higuchi

More articles in Annals of the Institute of Statistical Mathematics from Springer, The Institute of Statistical Mathematics
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-30
Handle: RePEc:spr:aistmt:v:65:y:2013:i:1:p:23-47